# SDR IPXA2019040540794

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 60,322 hours, 15,861 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

EMERGENCY DECLARED - LEVEL 2 ENGINE OIL PRESS LOW ON ENGINE #2 2 PSI RED BOXED ON ENGINE INSTRUMENT. TOWER NOTIFIED US THAT ANOTHER UPS AIRCRAFT REPORTED A FIRE #2 ENGINE. TOWER NOTIFIED US AGAIN THAT WE NEEDED TO EVACUATE .R & R #2 ENG OIL PRESSURE TRANSMITTER PER AMM 79-33-01 OPS CHECK NORMAL.
